General Versions of the Ekeland Variational Principle: Ekeland Points and Stop and Go Dynamics
Le Phuoc Hai (),
Phan Quoc Khanh () and
Antoine Soubeyran
Additional contact information
Le Phuoc Hai: University of Science
Phan Quoc Khanh: Ton Duc Thang University
Journal of Optimization Theory and Applications, 2022, vol. 195, issue 1, No 16, 347-373
Abstract:
Abstract We establish general versions of the Ekeland variational principle (EVP), where we include two perturbation bifunctions to discuss and obtain better perturbations for obtaining three improved versions of the principle. Here, unlike the usual studies and applications of the EVP, which aim at exact minimizers via a limiting process, our versions provide good-enough approximate minimizers aiming at applications in particular situations. For the presentation of applications chosen in this paper, the underlying space is a partial quasi-metric one. To prove the aforementioned versions, we need a new proof technique. The novelties of the results are in both theoretical and application aspects. In particular, for applications, using our versions of the EVP together with new concepts of Ekeland points and stop and go dynamics, we study in detail human dynamics in terms of a psychological traveler problem, a typical model in behavioral sciences.
Keywords: Ekeland variational principle; Two perturbation bifunctions; Better perturbation; Ekeland points; Partial quasi-metric space; Worthwhile move; Variational trap; Stop and go dynamics; 90C30; 49J52; 49J53; 90C26; 91E45 (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://link.springer.com/10.1007/s10957-022-02087-y Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
Working Paper: General Versions of the Ekeland Variational Principle: Ekeland Points and Stop and Go Dynamics (2022) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:joptap:v:195:y:2022:i:1:d:10.1007_s10957-022-02087-y
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10957/PS2
DOI: 10.1007/s10957-022-02087-y
Access Statistics for this article
Journal of Optimization Theory and Applications is currently edited by Franco Giannessi and David G. Hull
More articles in Journal of Optimization Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().